# SDR SWAA2021072007254

- Difficulty date: August 4, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER ATTACH ANGLE AT ACB BS767 RBL6 WL151. / REMOVED AND REPLACED ON STRINGER ATTACH ANGLE AT ACB BS 767 RBL 6 ITEM 146A1320-13 PO # 800187 IAW SRM 51-40-02; SRM 51-40-05 AND DWG 146A7810 80641U 18AUG20
